Get help from best doctors, anonymously
Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

Sir mujje 3 month se elarjee hai mai betnasol teblet kha leta tha. Usse mujhe fyda ho jata tha but jab usko khana bnd kr deta hu to firse hone lgti h mujhe dane pani jese niklte hai.

1 Doctor Answered
It's steroid. You should not take this medicine like this. It should be taken in the supervision of a qualified physician. It can have many side effects if you use like this.
3 people found this helpful
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.
Icon

Book appointment with top doctors for Allergy treatment

View fees, clinic timings and reviews